# SDR DALA2017080205897

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION.  REMOVED CORROSION AT BS 377, RBL 15.  THE FLOORBEAM ANGLE, EVALUATED AREA, REMAINING MAT. .093, FABRICATED A NEW ANGLE AND INSTALLEDIAW SRM 53-00-51, 51-40-05 51-20-01, AMM 51-20-15, & ER/A 481634-14MA REV A.
